# SDR SIMA0213

- Difficulty date: January 21, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145162
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14530477401
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DAY - FLT 4196 - DURING CLIMB-OUT FROM DAY, FIRST OFFICERS PITCH TRIM SWITCH WOULD NOT WORK.  ALL OTHER TRIM SWITCHES FUNCTIONED NORMALLY IN NORMAL AND STANDBY POSITIONS.  MAINTENANCE FOUND FIRST OFFICERS TRIM SWITCH TO BE STICKING DUE TO DIRT/GRIME CONTAMINATION.  CLEANED SWITCH AND PERFORMED SYSTEM OPERATIONS TEST PER AMM 27-40-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
